# SDR AWXA9500203

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Ff Transmitter
- Part number: 1801802
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 651 - CMH-PHX - AIRCRAFT DIVERTED TO DEN DUE TO IN FLIGHT FUEL LEAK OF NR 2 ENGINE.  FUEL FLOW ON NR 2 ENGINE WAS APPROXIMATELY 1000 PPH HIGHER THAN NR 1 ENGINE.  VISUAL INSPECTION REVEALED A VAPOR TRAIL FROM NR 2 ENGINE.  CONTRACT MX TROUBLESHOOTING FOUND BAD FUEL FLOW TRANSMITTER HELICOILS.  REPLACED FUEL FLOW TRANSMITTER, OPEATIONAL AND LEAK CHECK NORMAL.  AIRCRAFT RELEASED FOR SERVICE.  (W)
